Periodic minimal surfaces in semidirect products

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

In this paper we prove the existence of complete minimal surfaces in some metric semidirect products. These surfaces are similar to the doubly and singly periodic Scherk minimal surfaces in R3. In particular, we obtain these surfaces in the Heisenberg space with its canonical metric, and in Sol3 with a one-parameter family of nonisometric metrics.

Original languageEnglish (US)
Pages (from-to)127-144
Number of pages18
JournalJournal of the Australian Mathematical Society
Volume96
Issue number1
DOIs
StatePublished - Feb 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Minimal surfaces
  • Semidirect products

Fingerprint Dive into the research topics of 'Periodic minimal surfaces in semidirect products'. Together they form a unique fingerprint.

  • Cite this